# SDR WWMA9700058

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Lavatory
- Part time: 1,607 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE LAVATORY SMOKE LIGHT WARNING ILLUMINATED.  REPLACED THE LAVATORY SMOKE DETECTOR.
